zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Boundary value problems for multi-term fractional differential equations. (English) Zbl 1151.26004
In this interesting paper, the authors study the solution of a class of boundary value problems for the linear multi-term time-fractional diffusion-wave equation. The fractional derivative used in the paper is the so-called Caputo derivative. Also, some examples are presented.

26A33Fractional derivatives and integrals (real functions)
34A60Differential inclusions
Full Text: DOI
[1] Schneider, W. R.; Wyss, W.: Fractional diffusion and wave equations, J. math. Phys. 30, No. 1, 134-144 (1989) · Zbl 0692.45004 · doi:10.1063/1.528578
[2] Nigmatullin, R. R.: The realization of the generalized transfer in a medium with fractal geometry, Phys. status solidi B 133, 425-430 (1986)
[3] Fujita, Y.: Integrodifferential equations which interpolate the heat and the wave equation, Osaka J. Math. 27, 309-321 (1990) · Zbl 0790.45009
[4] Fujita, Y.: Integrodifferential equations which interpolate the heat and the wave equation II, Osaka J. Math. 27, 797-804 (1990) · Zbl 0796.45010
[5] Mainardi, F.: Fractional diffusive waves in viscoelastic solids, Nonlinear waves in solids, 93-97 (1995)
[6] Metzler, R.; Klafter, J.: Boundary value problems for fractional diffusion equations, Phys. A 278, 107-125 (2000) · Zbl 0984.82032
[7] Scher, H.; Montroll, E.: Anomalous transit-time dispersion in amorphous solids, Phys. rev. B 12, 2455 (1975)
[8] Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[9] Gorenflo, R.; Mainardi, F.: Fractional calculus and stable probability distributions, Arch. mech. 50, 377-388 (1998) · Zbl 0934.35008
[10] Hanyga, A.: Multidimensional solutions of time-fractional diffusion-wave equations, Proc. R. Soc. lond. Ser. A 458, 933-957 (2002) · Zbl 1153.35347 · doi:10.1098/rspa.2001.0904
[11] Agrawal, O. P.: Solution for a fractional diffusion-wave equation defined in a bounded domain, Nonlinear dynam. 29, 145-155 (2002) · Zbl 1009.65085 · doi:10.1023/A:1016539022492
[12] Metzler, R.; Barkai, E.; Klafter, J.: Anomalous diffusion and relaxation close to thermal equilibrium: A fractional Fokker -- plank equation approach, Phys. rev. Lett. 82, 3563-3567 (1999)
[13] Daftardar-Gejji, V.; Jafari, H.: Boundary value problems for fractional diffusion-wave equations, Aust. J. Math. anal. Appl. 3, 1-8 (2006) · Zbl 1093.35041
[14] Sokolov, I. M.; Metzler, R.: Non-uniqueness of the first passage time density of Lévy random process, J. phys. A 37, L609-L615 (2004) · Zbl 1071.60033 · doi:10.1088/0305-4470/37/46/L02
[15] Jafari, H.; Daftardar-Gejji, V.: Solving linear and non-linear fractional diffusion and wave equations by adomain decomposition, Appl. math. Comput. 180, 488-497 (2004) · Zbl 1102.65135 · doi:10.1016/j.amc.2005.12.031
[16] Al-Khaled, K.; Momani, S.: An approximate solution for a fractional diffusion-wave equation using the decomposition method, Appl. math. Comput. 165, 473-483 (2005) · Zbl 1071.65135 · doi:10.1016/j.amc.2004.06.026
[17] Luchko, Yu.; Gorenflo, R.: An operational method for solving fractional differential equations with the Caputo derivatives, Acta math. Vietnam 24, 207-233 (1999) · Zbl 0931.44003
[18] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[19] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[20] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications, (1993) · Zbl 0818.26003
[21] Brown, J. W.; Churchill, R. V.: Fourier series and boundary value problems, (1993)